Acute Clonazepam Poisoning: Seeking Death Or Attention?.

Patil, Navin and Rao, Karthik N and Kunder, Sushil Kiran and Avinash, A and Pathak, Anurag and Sori, Ravi K and Poojar, Basavaraj and Varghese, George (2015) Acute Clonazepam Poisoning: Seeking Death Or Attention?. Research Journal of Pharmaceutical, Biological and Chemical Sciences, 6 (6). pp. 1057-1058. ISSN 0975-8585

[img] PDF
clonazepam poisoining-- rjpbcs.pdf - Published Version
Restricted to Registered users only

Download (575kB) | Request a copy

Abstract

Benzodiazepines are commonly used in toxic doses as a suicidal modality, majorly because of easy availability. Most often, these drugs do not cause much more than excessive sedation and sleepiness. Rarely, however, they may lead to respiratory depression, coma and may even prove to be fatal. This case report highlights a case of clonazepam poisoning, taken as a suicidal measure. The patient was treated symptomatically, and no specific antidotes were given. The patient survived the poisoning despite intake of tablets equivalent to over 20 mg of the drug.

Item Type: Article
Uncontrolled Keywords: Benzodiazepines; Toxicity; Flumazenil; GABA
Subjects: Medicine > KMC Manipal > Medicine
Medicine > KMC Manipal > Pharmacology
Depositing User: KMC Library
Date Deposited: 14 Nov 2015 14:53
Last Modified: 14 Nov 2015 14:53
URI: http://eprints.manipal.edu/id/eprint/144555

Actions (login required)

View Item View Item